Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Side effects of having i pill? Swollen spot under breast. Effect of pill?

i am 27 years old female. last year i had 5 pills of (i pill 72) within a month. the month after i started having many problems with my period. the doctor told me its because of the pills. now the problems have passed. but i have a swollen spot right under my breast . could it be anyhow related to (i pill 72)? and what are the real side affects of that pill? Thank you
Asked On : Mon, 3 Dec 2012
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor